# SDR AALA20090304TUL07

- Difficulty date: March 2, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 INBOARD INTERCOSTAL CRACKED AT UPPER FASTENER HOLE STATION 294.5 RIGHT BODY LINE 15.  INSTALLED NEW SERVICEABLE INTERCOSTAL UPPER T-CAP PER SRM 51-10-02.
